MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 phone: complete phone number is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect prolactin and provided the following data for 1 patient (id: (b)(6) ): on 4 apr 24, the architect prolactin was 50.84 ng/ml.The sample was sent to another laboratory and generated a prolactin result of 20 ng/ml (electrochemiluminescence method).The sample was sent to another laboratory and generated a prolactin result of 13 ng/ml (chemiluminescence method).Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any non-conformances or deviations with the complaint lot.Ticket search by lot did identify an increase in complaint activity, however trending review did not identify a related trend regarding commonalities for complaint lot number and customer reported issue.In-house testing was conducted with an in-house retained kit of lot 56044ud00.Lot 56044ud00 met specifications, indicating that the product is performing as expected.Labeling was reviewed and was found to address the customer reported issue.Based on the investigation, no systemic issue or deficiency of the architect prolactin lot 56044ud00.
 
Event or Problem Description
The customer reported falsely elevated architect prolactin and provided the following data for 1 patient (id: (b)(6)): on (b)(6) 2024, the architect prolactin was 50.84 ng/ml.The sample was sent to another laboratory and generated a prolactin result of 20 ng/ml (electrochemiluminescence method).The sample was sent to another laboratory and generated a prolactin result of 13 ng/ml (chemiluminescence method).Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19280664
Report Number3005094123-2024-00237
Device Sequence Number18040442
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public(01)00380740014865(17)240914(10)56044UD00
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Catalogue Number07K76-25
Device Lot Number56044UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6) ; ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown